MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to chronic effusion, reduced range of motion (+15 to +80 degrees), pain and loosening of the tibial component at the cement to implant interface.Competitor cement was used.She had a previous poly revision by the surgeon on (b)(6) 2016.She had a flexion-extension gap mismatch of 4mm.The attune tibial tray came out with relative ease although sales rep was sure that the surgeon also checked the fixation of the tibial tray when he did the first revision with poly exchange back in 2016.The tray came out with ease and no cement on the back of the tray.Doi: (b)(6) 2015; (b)(6) 2016 (tibial insert); dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS RP INSRT SZ 4 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10621467
Report Number1818910-2020-21486
Device Sequence Number16782748
Product Code NJL
UDI-Device Identifier10603295052319
UDI-Public10603295052319
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-408
Device Catalogue Number151650408
Device Lot Number8260459
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE PS FEM RT SZ 4 NAR CEM.; ATTUNE PS RP INSRT SZ 4 8MM.; ATTUNE RP TIB BASE SZ 2 CEM.; COMPETITOR CEMENT.; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM RT SZ 4 NAR CEM; ATTUNE PS RP INSRT SZ 4 8MM; ATTUNE RP TIB BASE SZ 2 CEM; COMPETITOR CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight62